Someone here had said that you can't take OTC sleep aids after detoxing from RX sleeping pills? I've taken 15mg temazapam for years and need detox and I remember there was somebody here who knew that OTC sleep aids or benadrly caused serious problems. Please help.
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
- 29 Jun 2010 by wantshelp2
- 29 Jun 2010
- tylenol, tylenol pm, hiv infection, sleep disorders, sleep
Added 29 Jun 2010:
Someone also said don't take Ativan because it causes rebound anxiety ( worse than noraml anxiety)?
Hi, when i detoxed i was told not to take ANYTHING other than paracetamol/ibuprofen and vitamins. This is because taking temazipam (or in my case tramadol) for years, has messed with your head. Your brain needs to regenerate, it needs to get used to what is normal, how you really feel, straighten out your seretonin levels. Any other drugs, especially sleeping tablets, even if OTC, will affect your brain's ability to 'heal'. You really need no more chemical involvement until you're 'better' or maybe for ever.
If you want some suggestions for sleeping let me know! : )
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 23 Apr 2010 • 1 answer
Posted 30 Apr 2011 • 2 answers
Posted 8 Oct 2011 • 2 answers
Posted 13 Apr 2013 • 2 answers